MAUDE Adverse Event Report: HOLLISTER INCORPORATED ANCHORFAST; ORAL ENDOTRACHEAL TUBE FASTENER

HOLLISTER INCORPORATED ANCHORFAST; ORAL ENDOTRACHEAL TUBE FASTENER
Model Number 9799
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The specific component of the anchorfast device associated with the reported adhesive integrity issue was not identified so a trend analysis could not be conducted.Additionally, a review of the device history record (dhr) was not feasible, as the lot number was not provided.The product sample was not retained for return so a sample evaluation could not be conducted.Consequently, the root cause of the reported issue could not be determined.Only the device identifier (di) portion of the unique device identifier (udi) was available, as the lot number was not included in the report.
 
Event or Problem Description
Event 2 of 2.It was reported that after the hollister anchorfast endotracheal tube fastener had been in place, the ett migrated up.It was further reported that there was lack of adhesive integrity.Additionally, it was reported there was no change in vital signs, or patient harm and that the anchorfast was replaced with a new one.

Brand Name
ANCHORFAST
Common Device Name
ORAL ENDOTRACHEAL TUBE FASTENER
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft IL 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key22662952
Report Number1119193-2025-00026
Device Sequence Number3716046
Product Code CBH
UDI-Device Identifier00610075095766
UDI-Public(01)00610075095766
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9799
Device Catalogue Number9799
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown